# SDR SWIA201642888

- Difficulty date: November 8, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 22,882 hours, 14,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318257
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL MID CAP ANGLE IS CORRODED.  REMOVED AND REPLACEDTHE  ANGLE IAW SRM.
